# SDR 2003F00386

- Difficulty date: May 24, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1159SCH5125
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO GET NORMAL LANDING GEAR EXTENSION.  PERFORMED EMERGENCY LANDING GEAR EXTENSION.  T/S LANDING GEAR SYSTEM INDICATED A MALFUNCTION OF THE LANDING EAR HYDRAULIC SELECTOR VALVE LOCATED IN THE MAIN WHEEL WELL.  REPLACED LANDING GEAR  HYDRAULIC SELECTOR/DUMP VALVE.  LANDING GEAR OPERATIONAL CHECKS NORMAL IAW GULFSTREAM MM.  (M)
